MathSciNet Relay Station
MathSciNet bibliographic data
MR2093070 47H09 (47H10)
Chidume, C. E.; Li, Jinlu; Udomene, A. Convergence of paths and approximation of fixed points of asymptotically nonexpansive mappings. Proc. Amer. Math. Soc. 133 (2005), no. 2, 473–480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement